# SDR USAABB96037

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 727792J
- Condition: Failed
- Location: Rt Engine
- Part time: 4,988 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 104 - WHILE EN ROUTE SEA/PHL, CREW RECEIVED THE EICAS MESSAGE 'R GEN DRIVE.'  APU GENERATOR WAS ON MEL.  FLIGHT DIVERTED TO ORD AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT IDG DUE TO A SHAFT FAILURE.  (X)
